# SDR DALA14019863360

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 33,281 hours, 4,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FLOORBEAM AT FRAME 73 BETWEEN -YB AND -YC FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-42-1.
